EconPapers    
Economics at your fingertips  
 

On the analytical derivation of efficient sets in quad-and-higher criterion portfolio selection

Yue Qi and Ralph E. Steuer ()
Additional contact information
Yue Qi: Business School Nankai University
Ralph E. Steuer: University of Georgia

Annals of Operations Research, 2020, vol. 293, issue 2, No 5, 538 pages

Abstract: Abstract This paper provides results in the area of the analytical derivation of the efficient set of a mean-variance portfolio selection problem that has more than three criteria. By “analytical” we mean derived by formula as opposed to being computed by algorithm. By “more than three criteria”, we mean that beyond the mean and variance of regular portfolio selection, the problems addressed have two or more additional linear objectives. The additional objectives might include sustainability, dividend yield, liquidity, and R&D as extra objectives like these are being seen with greater frequency. While not all multiple criteria portfolio selection problems lend themselves to an analytical derivation, a certain class does and the problems in this class are covered by the mathematics of this paper.

Keywords: Multiple criteria portfolio selection; Analytical derivation; Minimum-variance surface; Nondominated set; Efficient set; Paraboloid (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s10479-018-3101-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:annopr:v:293:y:2020:i:2:d:10.1007_s10479-018-3101-y

Ordering information: This journal article can be ordered from
http://www.springer.com/journal/10479

DOI: 10.1007/s10479-018-3101-y

Access Statistics for this article

Annals of Operations Research is currently edited by Endre Boros

More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2020-10-24
Handle: RePEc:spr:annopr:v:293:y:2020:i:2:d:10.1007_s10479-018-3101-y